Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Integration of the perturbed Jacobi problem
Journal: Publications de l'Institut Mathématique
Volume: 63
Issue: 77
First page: 143
Last page: 146
Issue Date: 1998
Rank: M24
ISSN: 0350-1302
It is shown that recently obtained family of integrable potential perturbations of the Jacobi problem for the geodesics on the ellipsoid can be integrated by separation of variables in the elliptic coordinates. The way of reduction to the Liouville case is demonstrated and the complete integral of the Hamilton-Jacobi equation is given.
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.